# SDR SWAA2022020365463

- Difficulty date: October 18, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 54,882 hours, 25,795 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; BS 727+4'; BL0 TO RBL10; WL 158; SUPPORT IS CRACKED. / REMOVED AND INSTALLED CFE 7531203/NEW SUPPORT PER DWG 144A2600 AND SRM 51-40-02-0G-0_57546U 25OCT17
